MathSciNet Relay Station
MathSciNet bibliographic data
MR736448 (85h:65245) 65N30 (73K25)
Shi, Zhong Ci On the convergence properties of the quadrilateral elements of Sander and Beckers. Math. Comp. 42 (1984), no. 166, 493–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement